MedElevator Войти в исследования
← Поиск публикаций
Nihon Kyobu Shikkan Gakkai zasshi · 1990

[A case of hemoptysis due to administration of an anti-thrombotic drug].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Wakunami M, Umeki S, Hashiguchi K, Yagi S, Kawane H, Soejima R

Аннотация

A 63-year-old woman was referred to our division because of massive hemoptysis (200 ml) after administration of ticlopidine, an anti-thrombotic drug, for prevention of recurrent brain infarction. Ticlopidine treatment was stopped on the first hospital day, thereafter the patient's hemoptysis immediately disappeared. A chest roentgenogram and broncho-fiberscopic examination did not reveal any organic lesion associated with hemoptysis. Laboratory data revealed prolonged bleeding time and decreased platelet aggregation, suggesting that the patient had had a hemorrhagic diathesis associated with the administration of ticlopidine. Although many anti-thrombotic drugs have been recently employed in a variety of clinical cases, the patient's hemoptysis was considered to be due to side effects.

Предметные рубрики MeSH